# SDR SWAA2013111222225

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 52,481 hours, 30,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2580005
- Condition: Faulty
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION BOTH CENTER TANK PUMP LOW PRESSURE LIGHTS REMAIN ILLUMINATED.  W/1860 LBS IN CENTER TANK FL390.  R & R RT CENTER FUEL BOOST PUMPS IAW MM.
